# SDR CA070315001

- Difficulty date: March 6, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 30,506 hours
- Engine: Pwa PW120
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Heater
- Condition: Failed
- Location: Ccas Probe
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING, THE CREW OBSERVED A STICK PUSHER/ STICK SHAKER FAULT. AFTER A FAILED, RESET THE AIRCRAFT, RETURNED TO POINT OF DEPARTURE WITH OUT FURTHER PROBLEM. MAINTENANCE VERIFIED THE NR 1 CCAS ALPHA PROBE HEAT FUNCTION HAD FAILED. THE PROBE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE (TC NR 20070315001)
